EconPapers    
Economics at your fingertips  
 

Positive Solutions of an Initial Value Problem for Nonlinear Fractional Differential Equations

D. Baleanu, H. Mohammadi and Sh. Rezapour

Abstract and Applied Analysis, 2012, vol. 2012, 1-7

Abstract:

We investigate the existence and multiplicity of positive solutions for the nonlinear fractional differential equation initial value problem , where is the standard Riemann-Liouville differentiation and is continuous. By using some fixed-point results on cones, some existence and multiplicity results of positive solutions are obtained.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/837437.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/837437.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:837437

DOI: 10.1155/2012/837437

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:837437